# SDR 2001UALA00162

- Difficulty date: February 24, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N790UA
- Make and model: Boeing 777222
- Aircraft serial: 26943
- Aircraft time: 16,484 hours, 2,617 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 3F EMERGENCY LIGHT STRIP BROKEN.  REPLACED LIGHT STRIP.
